Triangulating a Cappell-Shaneson knot complement

Budney, Ryan, Burton, Benjamin A. and Hillman, Jonathan (2012) Triangulating a Cappell-Shaneson knot complement. Mathematical Research Letters, 19 5: 1117-1126.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Budney, Ryan
Burton, Benjamin A.
Hillman, Jonathan
Title Triangulating a Cappell-Shaneson knot complement
Journal name Mathematical Research Letters   Check publisher's open access policy
ISSN 1073-2780
Publication date 2012
Year available 2012
Sub-type Article (original research)
Volume 19
Issue 5
Start page 1117
End page 1126
Total pages 10
Place of publication La Jolla, CA United States
Publisher Mathematical Publishing
Collection year 2013
Language eng
Formatted abstract
We show that one of the Cappell–Shaneson knot complements admits an
extraordinarily small topological triangulation, containing only two four-dimensional
Keyword Triangulation
Geometric diagram
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 03 Apr 2013, 08:03:13 EST by Dr Benjamin Burton on behalf of Mathematics